# SDR SWAA2021021132469

- Difficulty date: November 25, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 48,673 hours, 24,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

******CORROSION***** AFT CARGO COMPARTMENT R/H SIDE; BETWEEN STA 767 AND STA 787; SIDEPLATE HAS SPOTS OF CORROSION AROUND FASTNER HOLES. (MKD 78-10). / REMOVED AND REPLACED SIDEPLATE (SHIELD) AT AFT CARGO COMPARTMENT R/H SIDE BETWEEN STA 767 AND STA 727; RBL 21 AS PER REF B737-700 SRM 51-40-02-0G-0 AND DWG #146A8127
